MathSciNet Relay Station
MathSciNet bibliographic data
MR2474279 34C07 (34C23 37G15)
Zhang, Qi; Weihua, Gui; Liu, Yirong Bifurcation of limit cycles at the equator for a class of polynomial differential system. Nonlinear Anal. Real World Appl. 10 (2009), no. 2, 1042–1047.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement